Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An inverse problem in bifurcation theory. III


Author: Yutaka Kamimura
Journal: Proc. Amer. Math. Soc. 123 (1995), 3051-3056
MSC: Primary 34B15; Secondary 34A47, 47H15, 47N20
DOI: https://doi.org/10.1090/S0002-9939-1995-1301507-3
MathSciNet review: 1301507
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note is concerned with a nonlinear boundary value problem for a simple ordinary differential equation. A sufficient condition for the second bifurcating curve to determine a nonlinear term uniquely is obtained.


References [Enhancements On Off] (What's this?)

  • [1] M. G. Crandall and P. H. Rabinowitz, Bifurcation from simple eigenvalues, J. Funct. Anal. 8 (1971), 321-340. MR 0288640 (44:5836)
  • [2] Y. Kamimura, An inverse problem in bifurcation theory, J. Differential Equations 106 (1993), 10-26. MR 1249174 (95i:34035)
  • [3] -, An inverse problem in bifurcation theory, II, J. Math. Soc. Japan 46 (1994), 89-110. MR 1248092 (95i:34036)
  • [4] L. Nierenberg, Topics in nonlinear functional analysis, Courant Institute of Mathematical Sciences, New York, 1974. MR 0488102 (58:7672)
  • [5] P. H. Rabinowitz, Nonlinear Sturm-Liouville problems for second order ordinary differential equations, Comm. Pure Appl. Math. 23 (1970), 939-961. MR 0284642 (44:1866)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15, 34A47, 47H15, 47N20

Retrieve articles in all journals with MSC: 34B15, 34A47, 47H15, 47N20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1301507-3
Keywords: Bifurcation, nonlinear term, eigenvalue, inverse problem
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society